MathSciNet Relay Station
MathSciNet bibliographic data
MR1422887 55P45 (20E05)
Arkowitz, Martin; Gutierrez, Mauricio Comultiplications on free groups and wedges of circles. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1663–1680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement